MathSciNet Relay Station
MathSciNet bibliographic data
MR2532876 05C80 (05C12 05C25 05C38)
Gamburd, A.; Hoory, S.; Shahshahani, M.; Shalev, A.; Virág, B. On the girth of random Cayley graphs. Random Structures Algorithms 35 (2009), no. 1, 100–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement